MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT AXSOS 3 TI NON-LOCKING, SHORT, Ø2.5 X 216MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER GMBH DRILL BIT AXSOS 3 TI NON-LOCKING, SHORT, Ø2.5 X 216MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 705025
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "during an intervention for a complex fracture of proximal humerus: two drill bits d.2.5 broken during the perforation of the humeral shaft, through a hole in the plate.Broken distal part recovered.A drill bit d.3,1, broken during the perforation of the humeral head, through a hole in the plate.Broken distal part recovered.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information is available.The device history record could not be reviewed because the affected lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.Device disposition is unknown.

Brand Name
DRILL BIT AXSOS 3 TI NON-LOCKING, SHORT, Ø2.5 X 216MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9788152
Report Number0008031020-2020-00570
Device Sequence Number714474
Product Code HWE
UDI-Device Identifier07613327083422
UDI-Public07613327083422
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number705025
Device Catalogue Number705025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR